RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 2, Pages 293–295 (Mi dan44703)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the stability of minimal surfaces

A. V. Pogorelov

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (340 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.731
Received: 05.06.1981

Citation: A. V. Pogorelov, “On the stability of minimal surfaces”, Dokl. Akad. Nauk SSSR, 260:2 (1981), 293–295

Citation in format AMSBIB
\Bibitem{Pog81}
\by A.~V.~Pogorelov
\paper On the stability of minimal surfaces
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 2
\pages 293--295
\mathnet{http://mi.mathnet.ru/dan44703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0630142}
\zmath{https://zbmath.org/?q=an:0495.53005}


Linking options:
  • http://mi.mathnet.ru/eng/dan44703
  • http://mi.mathnet.ru/eng/dan/v260/i2/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Klyachin, “On some properties of stable and unstable surfaces with prescribed mean curvature”, Izv. Math., 70:4 (2006), 717–730  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Yuriy Aminov, Joanna Witkowska, “Generalization of the H. A. Schwarz theorem on stability of minimal surfaces”, Zhurn. matem. fiz., anal., geom., 3:4 (2007), 399–410  mathnet  mathscinet  zmath
    3. V. A. Klyachin, N. M. Medvedeva, “Ob ustoichivosti ekstremalnykh poverkhnostei nekotorykh funktsionalov tipa ploschadi”, Sib. elektron. matem. izv., 4 (2007), 113–132  mathnet  mathscinet  zmath
  • Number of views:
    This page:4
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019